# SDR 2010FA0000556

- Difficulty date: June 12, 2010
- Submitted: June 12, 2010
- Operation: General aviation
- Aircraft: N531JL
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 28,343 hours, 11,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D347048220001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO COMPARTMENT RT SIDE PROFILE AT FR 58.  NO CORROSION REMOVAL LIMITS FOUND IN SRM.  R & R PROFILE IAW SRM 51-42-11. PROFILE IS LISTED AS PRIMARY STRUCTURE BY THE MFG.
